# SDR FDEA201707202008

- Difficulty date: July 20, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 27,898 hours, 15,299 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Cable
- Part number: 4100446
- Condition: Damaged
- Location: Parking Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER BLOCK,  BOTH ENGINES OFF & PARKING BRAKE SET. AIRCRAFT ROLLED BACK.   APPLIED BRAKES. RESET PARKING BRAKE BUT IT FEELS LIKE IT IS NOT ENGAGING.   REMOVED AND REPLACED AFT CABLE  TO PARKING BRAKE CONTROL HANDLE IAW AMM 32-45-11-04.  NORMAL BRAKING AND PARKING, ULTIMATE EMERGENCY BRAKE OPERATIONAL TESTED GOOD. ACFT OK FOR SERVICE.
